# SDR YENA2018100970565

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REF NR 40366 AFT CABIN L2 PAX DOOR SILL FRAME 66 STR 23L; REF NR 40366 REMOVED AND REPLACED AFT CABIN L2 PAX DOOR SILL AS REQUIRED AND TREATED AND PRIMED IAW SRM 51-42-11.
